# SDR ALGA085108

- Difficulty date: March 6, 2003
- Submitted: March 17, 2003
- Operation: General aviation
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- Aircraft time: 9,260 hours
- System (JASC): 8300 · Accessory Gearboxes
- Part: Pinion Gear
- Part number: E6893672
- Part serial: DG13121
- Condition: Spalled
- Location: Gearbox
- Part time: 150 hours
- Component: Gearbox
- Component part number: 23035179
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEAVY SPALLING ON DRIVE SIDE OF PINION GEAR TEETH CAUSING METAL IN OIL.THIS IS A REOCCURRING EVENT. VENDOR NEEDS TO UPGRADE THEIR QUALITY CONTROL ON GEAR MATERIAL AND FABRICATION OF GEARS.
